Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A class of infinite sums and integrals


Author: R. Shail
Journal: Math. Comp. 70 (2001), 789-799
MSC (2000): Primary 65B10
Published electronically: March 1, 2000
MathSciNet review: 1697650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper closed-form sums are given for various slowly-convergent infinite series which arise essentially from the differentiation of Dirichlet $L$-series. Some associated integrations are also considered. A small number of the results appear in standard tables, but most seem to be new.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65B10

Retrieve articles in all journals with MSC (2000): 65B10


Additional Information

R. Shail
Affiliation: Department of Mathematics and Statistics, University of Surrey, Guildford, Surrey GU2 5XH, UK
Email: r.shail@surrey.ac.uk

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01211-4
PII: S 0025-5718(00)01211-4
Received by editor(s): May 5, 1999
Published electronically: March 1, 2000
Article copyright: © Copyright 2000 American Mathematical Society